# SDR SIMA200432701

- Difficulty date: November 17, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON PRE-FLIGHT EMERGENCY LIGHTS WILL NOT TEST.  FOUND EMERGENCY LIGHT SWITCH LEFT IN THE ON POSITION.  REPLACED BATTERY PACK NR 1,2,3, AND 4, IAW CRJ700 MM 33-50-17.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  SN 1) 85317   2) 85318   3) 85593   4) 85640.    (SW21200501047)
